# SDR MASA2015090712367

- Difficulty date: September 7, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 28,345 hours, 23,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT AT ROW 4 INOPERATIVE.
